# SDR QXEA2018110500409

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 40,184 hours, 41,982 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Blade
- Part number: 697071003
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT PROP DEICE CAUTION CYCLED ON AND OFF. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE.  REMOVED AND REPLACED #1 PROP #4 BLADE. PROP DEICE FUNCTIONAL CHECK OK. RETURNED TO SERVICE.
